By Topic

Elliptic and almost hyperbolic symmetries for the Woodward ambiguity function [radar]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Darmet, C. ; Lagep, Univ. Claude Bernard, Villeurbanne, France ; Gauthier, J.P. ; Gourd, F.

The authors deal with the radar ambiguity functions and their symmetries. It is well known that Hermite functions give rise to elliptic symmetries. Hermite functions are eigenvectors of the harmonic-oscillator Schrodinger operator. It is shown that the situation is essentially the same for hyperbolic symmetries: the signals are eigenvectors of the Schrodinger operator associated to the hyperbolic oscillator. Since this operator has continuous spectrum, these symmetries can only be reached approximately. It is also shown how to construct such signals and their ambiguity functions, which fall in two classes, are given. This work is essentially abstract nilpotent harmonic analysis, and is based on the well-known main fact that the Woodward ambiguity function is a positive-type function on the real Heisenberg Lie group

Published in:

Information Theory, IEEE Transactions on  (Volume:37 ,  Issue: 5 )